SUDAFED PE Nighttime Cold Caplets - 20 CP

SUDAFED PE Nighttime Cold Caplets - 20 CP
  • S3 image

SUDAFED PE Nighttime Cold Caplets - 20 CP

  • SKU: 125391
  • UPC: 31254722736
  • Manufacturer: PFIZER

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Multi-symptom relief.

Temporarily relieves these symptoms of the common cold: nasal congestion, headache, minor aches and pains, runny nose, sore throat, cough, sneezing. Temporarily reduces fever. Does not contain Pseudoephedrine.

PURPOSE: Antihistamine, Nasal Decongestant.

Take every 4 hours while symptoms persist. Do not use more than directed (see overdose warnings). Adults and children 12 years of age and over: 2 caplets. Children 6 to under 12 years of age: ask a doctor. Do not take more than 12 caplets in 24 hours or as directed by a doctor.

Per Caplet: Acetaminophen 325 mg; Diphenhydramine 25 mg; Phenylephrine HCl 5 mg

Candelilla Wax; Colloidal Silicon Dioxide; Crospovidone; FD&C Blue 1 Aluminum Lake; Hypromellose; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Povidone; Pregelatinized Starch; Starch; Stearic Acid; Titanium Dioxide

Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product. Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur discontinue use and consult a doctor. Do not take this product for more than 10 days. A persistent cough may be a sign of a serious condition. If symptoms do not improve or if cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day you should consult your physician for advice on when and how you should take this product or other pain relievers.